MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM LUBRI-SIL® IC COMPLETE CARE®; SURESTEP FOLEY TRAY SYSTEM

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM LUBRI-SIL® IC COMPLETE CARE®; SURESTEP FOLEY TRAY SYSTEM
Model Number A319516AM
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the surestep foley tray included statlock ref # fol0102 instead of ref # fol0105.As a result, the catheter from the tray was unable to fit inside of the statlock provided.The catheter had to be taped to the statlock in order for it to adhere.
 
Event or Problem Description
It was reported that the surestep foley tray included statlock ref #(b)(4) instead of ref #(b)(4).As a result, the catheter from the tray was unable to fit inside of the statlock provided.The catheter had to be taped to the statlock in order for it to adhere.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use was found adequate and states the following:"visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use." the device was not returned.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM LUBRI-SIL® IC COMPLETE CARE®
Common Device Name
SURESTEP FOLEY TRAY SYSTEM
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8120692
Report Number1018233-2018-05760
Device Sequence Number1579686
Product Code MJC
UDI-Device Identifier00801741073892
UDI-Public(01)00801741073892
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA319516AM
Device Catalogue NumberA319516AM
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/08/2018
Supplement Date Received by Manufacturer11/29/2018
Initial Report FDA Received Date11/30/2018
Supplement Report FDA Received Date12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1